# SDR CA130212018

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwa PT6*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD WAS PILOT INDUCED DUE TO HIGH AND FLUCTUATING ITT.  AFTER THE DCU AND THE FDR DATA WAS REVIEWED, IT APPEARS TO BE A CONNECTIONS ISSUE.  IT WAS RECOMMENDED TO THE TO CHECK ALL THE CONNECTIONS AND ITT HARNESS TO CORRECT THIS ISSUE.  THE PREVIOUSLY PROPOSITION TO CHANGE THE ENGINE IS NOT REQUIRED.
